View the step-by-step solution to:

Question

The physician confirms that Mrs. M.'s "new symptoms," as she refers to them, are a result of polypharmacy. She

protests, telling the nurse, "Honey, I've got news for the doctor. I've had to take lots of drugs at the same time all my life. It never bothered me before. Why would it now when I'm even more used to it?" Explain at least three physiologic changes that occur with aging and the way in which these changes affect pharmacokinetics and pharmacodynamics.

Top Answer

Elderly people are generally physically smaller than they were when they were younger because of a loss of muscle mass. They... View the full answer

Sign up to view the full answer

Why Join Course Hero?

Course Hero has all the homework and study help you need to succeed! We’ve got course-specific notes, study guides, and practice tests along with expert tutors.

  • -

    Study Documents

    Find the best study resources around, tagged to your specific courses. Share your own to gain free Course Hero access.

    Browse Documents
  • -

    Question & Answers

    Get one-on-one homework help from our expert tutors—available online 24/7. Ask your own questions or browse existing Q&A threads. Satisfaction guaranteed!

    Ask a Question